# SDR USAA2010030190460

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 65,450 hours, 29,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 432 - LAS - EEL - EMERGENCY LIGHT LENS SEAT 11R MISSING.  MAINTENANCE INSTALLED LENS AS REQUIRED.
